# SDR QPR2013F00000

- Difficulty date: December 9, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N757SS
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Engine: Rroyce RB211535E437
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202
- Part serial: 0350
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, MECHANIC OPENED L2 DOOR THAT HAD NOT BEEN DISARMED.  DOOR SLIDE ACTIVATED AND DEPLOYED NORMAL.
